MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; SURG N95 RESP,FLAT-FOLD,TWIST,GREEN

Medline Industries, LP MEDLINE; SURG N95 RESP,FLAT-FOLD,TWIST,GREEN
Catalog Number NON27501
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/25/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer reported that the straps have snapped out of the mask.The customer was contacted and requested to provide additional information, the photo was reviewed, the trending was reviewed, and after the complaint was reopened due to receiving samples, the samples were inspected.The samples were inspected and 14 of the non27501 had one of the straps torn from the side of the mask; based on the results of the investigation the issue is confirmed.Medline was unable to identify the root cause of the issue or the responsible party, the unaffected samples met product specifications, and the investigation indicated no need for further action at this time.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.
 
Event or Problem Description
It was reported that "the straps have snapped out of the mask.".

Brand Name
MEDLINE
Common Device Name
SURG N95 RESP,FLAT-FOLD,TWIST,GREEN
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
nitsh sandadi
three lakes drive
northfield, IL 60093--275
MDR Report Key50914788
Report Number1417592-2026-51925
Device Sequence Number12110812
Product Code MSH
UDI-Device Identifier10080196721719
UDI-Public10080196721719
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K092824
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberNON27501
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer05/12/2025
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/25/2025
Initial Report FDA Received Date09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown